MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 10 ML/HR; ELASTOMERIC - SAF

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 10 ML/HR; ELASTOMERIC - SAF
Model Number C270100
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0002966143 was reviewed and the product was produced according to product specifications.All information reasonably known as of 03 mar 2020 has been included in this health authority report.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Fill volume: 250 ml.Flow rate: unknown.Procedure: antibiotic therapy - temocillin 5g.Cathplace: unknown.Infusion start time: 6pm unknown date.Infusion stop time: 9am next day, unknown date.It was reported that the infusion of temocillin 5g was supposed to last over 24 hours.However, at 9am the next day, the patient found that there was no antibiotic left in the pump.The infusion lasted only 13 hours.There was no injury to the patient.Per additional information received 18 feb 2020, the nurse reported that they assume the pump was under the bed covers, as it was in the bag attached to the patient's waist.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.The pump was tested, and the flow rate was found to be within specification.The complaint could not be confirmed.No root cause could be determined.All information reasonably known as of 13 may 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp-ehc (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 12 mar 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 10 apr 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 10 ML/HR
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9785944
Report Number2026095-2020-00034
Device Sequence Number2787940
Product Code MEB
UDI-Device Identifier30680651135699
UDI-Public30680651135699
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2021
Device Model NumberC270100
Device Catalogue NumberN/A
Device Lot Number0002966143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer03/10/2020
03/25/2020
04/30/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date03/13/2020
04/10/2020
05/13/2020
Patient Sequence Number1
Patient Age76 YR
Patient Weight80